Record number :
1580869
Title of article :
Mappings and Prohorov spaces
Author/Authors :
Choban، نويسنده , , Mitrofan M.، نويسنده ,
Issue Information :
دوماهنامه با شماره پیاپی سال 2006
Pages :
31
From page :
2320
To page :
2350
Abstract :
We consider completely regular Hausdorff spaces. In this paper we investigate the space of probability Radon measures P ( X ) on a space X and the property to be a Prohorov space. We prove that the space P ( X ) is sieve-complete if and only if X is sieve-complete. Every mapping φ : X → Y generates the mapping P ( φ ) : P ( X ) → P ( Y ) . Some properties of the mapping P ( φ ) are studied. In particular, we investigate under which conditions the open continuous image of a Prohorov space is Prohorov.
Keywords :
Radon measure , Inductively perfect mapping , Prohorov space , Open mapping , A ( k ) -space , Sieve-complete space
Journal title :
Topology and its Applications
Journal title :
Topology and its Applications
Serial Year :
2006
Link To Document :
بازگشت